# SDR P5CA2018082217192

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rivet
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS LOOSE ON THE NR 2 CORE COWL EXTERNAL SKIN SURFACE NEAR L/E FROM TOP TO BOTTOM.   REMOVED AND REPLACED THE DAMAGE FASTENER IAW SRM 51-40-02, REV 71, AND EI T2018A-71M-4212 SEQUENCE A, REV 0.
